# SDR NACA2024110200002

- Difficulty date: November 2, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 76,592 hours, 19,536 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Tru
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DID NOT START (3 ATTEMPTS). TROUBLESHOT APU FOUND TRU INOP. REMOVED AND REPLACED K617 AND K 197, APU CHECKED NORMAL IAW AMM 49-11-00
